Snell envelope with small probability criteria - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Applied Mathematics and Optimization Year : 2012
No file

Dates and versions

hal-00758905 , version 1 (29-11-2012)


  • HAL Id : hal-00758905 , version 1


Pierre del Moral, Peng Hu, Nadia Oudjane. Snell envelope with small probability criteria. Applied Mathematics and Optimization, 2012, 66 (3), pp.309-330. ⟨hal-00758905⟩
138 View
0 Download


Gmail Facebook Twitter LinkedIn More